# SDR USAA040853

- Difficulty date: October 21, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- Engine: Ge CFM563B1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 45,768 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME .2500 INCH LONG CRACK BS 360 ON FRAME BETWEEN S8L AND S9L.  INSTALLED REPAIR ANGLES IAE TYP REP 53-10-20A.
